# SDR CA000718012

- Difficulty date: June 30, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,609 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR63031023
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD LAMP HOLDER FOR LT CABIN OVERHEAD LIGHT AT ROW 4 MELTED. BULB REMOVED AND LIGHT FIXTURE REPLACED.BULB REPLACED AND AIRCRAFT RETURNED TO SERVICE.
